# SDR MYWA100075

- Difficulty date: May 10, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,849 hours, 10,048 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3820001001
- Part serial: 3690
- Condition: Leaking
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON WALK AROUND, FOUND NR 4 KRUEGER FLAP ACTUATOR LEAKING.
